# SDR SWAA2025011385281

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,956 hours, 27,581 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Megaphone
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE HANDLE LOOSE.<[01] REMOVED AND REPLACED AFT MEGAPHONE PER AMM25-64-00.
